# SDR 2003UALA00692

- Difficulty date: September 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 31,818 hours, 6,319 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 624 BETWEEN STRINGERS 46L AND 47L, UNDER LOWER FUSELAGE ANTENNA BASE HAS 2 EA OVERSIZED AND ELONGATED HOLES.  MAJOR REPAIR.  REPAIRED BELLY SKIN AND INSTALLED NEW INNER DOUBLER.
